Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

S. Fornaro - G. Metafune - D. Pallara - R. Schnaubelt

Degenerate operators of Tricomi type in $L^p$-spaces and in spaces of continuous functions

created by pallara on 13 Dec 2013

[BibTeX]

Published Paper

Inserted: 13 dec 2013
Last Updated: 13 dec 2013

Journal: J. Diff. Eq.
Volume: 252
Pages: 1182-1212
Year: 2012
Links: Link to the published version


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1